Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Shank, R.J. and Fleischmann, P. and Sezer, M. and Woodcock, C.F. (2006) The Noether numbers for cyclic groups of prime order. Advances in Mathematics, 207 (1). pp. 149-155. ISSN 0001-8708. (Full text available)

Sezer, M. and Shank, R.J. (2006) On the coinvariants of modular representations of cyclic groups of prime order. Journal of Pure and Applied Algebra, 205 (1). pp. 210-225. ISSN 0022-4049. (Full text available)

This list was generated on Thu Apr 17 11:12:16 2014 BST.